MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM- HELI-FX TAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM- HELI-FX TAA; ENDOVASCULAR SUTURING SYSTEM
Model Number HG-18-90-32
Medical Device Problem Codes Difficult to Insert (1316); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A heli-fx guide, and heli-fx applier and endoanchors were used prophylactically in the endovascular treatment of the patient for ano ther manufacturers stent graft.It was reported that during the index procedure after the implantation of the first two endoanchors the physician was not able to advance the heli-fx applier through the heli-fx guide when the guide was bent.As two endoanchors had been successfully implanted the procedure was completed without further intervention.As per the physician the cause of the event was due to obstruction of the tip of the guide by a part of the guide itself which was noted after removal of the guide from the patient.It was noted that the applier worked successfully.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Device evaluation summary: the guide and dilator were returned for analysis.A slight bump was observed proximal to the tip.Excessive damage was observed to the guide tip with braid wire protruding through the catheter material.Delamination and exposed braid wire are visible within the tip of the guide.Material detachment is observed at the guide tip.The radiopaque marker was not located at the guide tip.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO ANCHOR SYSTEM- HELI-FX TAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7435520
Report Number2953200-2018-00550
Device Sequence Number1006902
Product Code OTD
UDI-Device Identifier00763000025281
UDI-Public00763000025281
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2019
Device Model NumberHG-18-90-32
Device Catalogue NumberHG-18-90-32
Device Lot Number0008869879
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2018
Initial Date Received by Manufacturer 03/20/2018
Supplement Date Received by Manufacturer07/13/2018
08/08/2018
10/08/2018
Initial Report FDA Received Date04/17/2018
Supplement Report FDA Received Date07/24/2018
10/03/2018
10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1